Weird effect from 6 oxo - AnabolicMinds.com

Weird effect from 6 oxo

  1. CDB
    Registered User
    CDB's Avatar
    Join Date
    Apr 2004
    Age
    38
    Posts
    4,543
    Rep Power
    2674

    Reputation

    Weird effect from 6 oxo


    I finished a 20 day cycle of 1-AD not too long ago, and I was going to use 6-oxo for the pct but I noticed something odd. Within a few hours of when I took the 6-oxo my nipples started to itch and get sore. Without the 6-oxo, essentially with no pct, I was fine. It's odd but it felt like the 6-oxo was causing gyno, or symptoms similar to the onset of gyno.

    Has anyone heard of or had a similar experience to this? If so how would I apply this experience to any future PH/PS cycles I might try. The 1-AD didn't give me any of the side effects others reported, such as lethargy or lowered sex drive. In fact I was horny as hell and feltmuch more focused. It seems my reactions to the PH and the PCT I had planned were the opposite of what I expected, except for the strength gain I got which I did expect and want. Not sure what to make of that.

  2. New Member
    jeep69's Avatar
    Join Date
    Mar 2004
    Age
    31
    Posts
    105
    Rep Power
    181

    Reputation

    ditch the 6-oxo, get some Nolva from customnutrition.com
  3. Registered User
    Beelzebub's Avatar
    Stats
    6'1"  240 lbs.
    Join Date
    Dec 2003
    Age
    35
    Posts
    6,680
    Rep Power
    10786

    Reputation

    Yeah man, get some nolva. Don't **** around with 6oxo by itself.
    •   
       

  4. CDB
    Registered User
    CDB's Avatar
    Join Date
    Apr 2004
    Age
    38
    Posts
    4,543
    Rep Power
    2674

    Reputation

    Quote Originally Posted by Beelzebub
    Yeah man, get some nolva. Don't **** around with 6oxo by itself.
    Weird, in all the research I did I didn't hear anything negative about using 6-oxo for PCT by itself, especially after a moderate short term PH cycle. I'm past the problem now, I just ditched the 6-oxo and things went fine. I did however order some nolva from CNW and some M1T from bulk nutrition in anticipation of a future cycle. Don't know if I'm even going to do it yet, but I didn't want to wait and have the stuff get banned before I had a chance to decide. Worse comes to worse I'll let someone I know have it if I decide against using it.

    Any ideas as to why that happened with the 6-oxo though?
  5. Get big or die trying
    Sticks's Avatar
    Join Date
    Feb 2004
    Age
    32
    Posts
    898
    Rep Power
    578

    Reputation

    Are you sure it was a reaction to 6oxo, and not a reaction to no longer taking the 1Ad.
  6. Advanced Member
    maggmaster's Avatar
    Join Date
    Jan 2003
    Posts
    703
    Rep Power
    494

    Reputation

    Could the itchy feeling not also be caused by the lowering of estrogen around the nipple? Do you have any previous gyno?
  7. CDB
    Registered User
    CDB's Avatar
    Join Date
    Apr 2004
    Age
    38
    Posts
    4,543
    Rep Power
    2674

    Reputation

    Quote Originally Posted by pjflynn
    Are you sure it was a reaction to 6oxo, and not a reaction to no longer taking the 1Ad.
    Pretty sure. I had gotten sloppy and not taken the 6 oxo, and when I did take it a few hours later the itching would start, and when I stopped the 6-oxo it would stop as well. Weird. I guess it could be a post cycle rebound from lowered test, but the problem seemed to go away once I stopped the 6 oxo. As to the other question, no I have no previous gyno on any PH cycles I've done.

    To add again, the 1-AD made me horny as hell, it's a good thing I had a gf. I experienced no lowering of sex drive or lethargy. Pretty odd, I expected something along those lines.
    Last edited by CDB; 04-23-2004 at 09:24 PM. Reason: Addition
  8. Elite Member
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Age
    42
    Posts
    7,697
    Rep Power
    513131

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    Hard to say but I'd guess your just a freak

    In the future just use Nolva at the recommended dosage. It is tried and true, 6-OXO appears to be of limited benefit.
  9. Registered User
    Stingray's Avatar
    Join Date
    May 2004
    Age
    47
    Posts
    187
    Rep Power
    220

    Reputation

    CDB

    I thought I was alone with the freaky 6OXO gyno sides . I hadnt heard of of anybody else having this happen either. I had finished a 2/12 wk cycle of S1+ with no probs. but when I started my PCT I started experiancing the GYNO sides, i.e. itchy nips and slightly puffy. With me though it hit slow and I finished my 1wk PCT with the 6OXO kida concerned but the symptoms went away.

    Didnt make the connection about it being the 6OXO until I bought some ATrione powder (6OXO) to try it. I wanted to experiment mid cycle to make sure there were going to be no issues and Viola the GYNO symptoms showed back up again.

    Got some Nolva on the way, and NO more 6OXO for me!!!

    Kinda weird but what they say about everybodys body being different is VERY TRUE.
  10. CDB
    Registered User
    CDB's Avatar
    Join Date
    Apr 2004
    Age
    38
    Posts
    4,543
    Rep Power
    2674

    Reputation

    Quote Originally Posted by Stingray
    CDB
    I thought I was alone with the freaky 6OXO gyno sides . Got some Nolva on the way, and NO more 6OXO for me!!! Kinda weird but what they say about everybodys body being different is VERY TRUE.
    I thought I was alone too, nice to know I'm not. I've done more than one cycle of 1AD too and this was the first time anything like this happened. Who knows. I'm not going to use anything but nolva in the future, and maybe use it in combo with clomid. Haven't ever tried clomid, from what I hear the side effects can be pretty ****ty for a lot of people. No way of knowing except by trying it myself.

    I have some M1T on hand, and I don't think I'm going to use it. I want to run another cycle soon, I think it's just going to be a 1-Test 4 AD cycle. I'm reading up in here to see if I can find anyone's experiences with a 1-AD 4-AD cycle, since I have enough of both of those and nolva to run a complete cycle right now.
  11. Board Supporter
    willieman's Avatar
    Join Date
    May 2004
    Age
    49
    Posts
    270
    Rep Power
    262

    Reputation

    ergopharm


    You guys should get a hold of Patrick Arnold of ergopharm and bring this up to see what he has to say, it is in the best interest of the community.
  12. CDB
    Registered User
    CDB's Avatar
    Join Date
    Apr 2004
    Age
    38
    Posts
    4,543
    Rep Power
    2674

    Reputation

    Quote Originally Posted by willieman
    You guys should get a hold of Patrick Arnold of ergopharm and bring this up to see what he has to say, it is in the best interest of the community.
    Not a bad idea, I'm gonna do just that. I'll report back what I learn, if anything.
  13. CONTROLLED LABS CONSULTANT
    pu12en12g's Avatar
    Join Date
    Jan 2003
    Age
    36
    Posts
    1,119
    Rep Power
    881

    Reputation

    I took 6-OXO as a clean cycle (I know.. stupid and a rip off)

    Anyways, it makes my skin dry and itchy...and also, if I start out @ full dosage right away.. by week 2 I have flu like symptoms guaranteed. Most noticibly my elbows get EXTREMELY dry. I also noticed the above symptoms, but it wasn't enough to make me think "gyno" and I wouldn't describe it as such.. needless to say, I no longer run 6-OXO by itself (or at all).
  14. Senior Member
    MarcusG's Avatar
    Join Date
    Feb 2003
    Posts
    1,223
    Rep Power
    753

    Reputation

    The dry skin is because of estrogen suppression. Skin/hair will be affected aversely by the lack of estrogen.
  15. New Member
    jhferry's Avatar
    Join Date
    Nov 2003
    Posts
    155
    Rep Power
    210

    Reputation

    I looked at customnutrition and I dont see any Nolva. As a matter of fact I checked a few sites on this board and I dont see it, do I need to call these companies?
  16. Registered User
    Stingray's Avatar
    Join Date
    May 2004
    Age
    47
    Posts
    187
    Rep Power
    220

    Reputation

    Remember "Nolva" is slang for Nolvadex, a brand name of Tamoxifen citrate.

    Hope this helps.
  17. New Member
    jhferry's Avatar
    Join Date
    Nov 2003
    Posts
    155
    Rep Power
    210

    Reputation

    Quote Originally Posted by Stingray
    Remember "Nolva" is slang for Nolvadex, a brand name of Tamoxifen citrate.

    Hope this helps.

    yes that does help, thanks
  

  
 

Similar Forum Threads

  1. Weird effects, possibly from Dermacrine.
    By dvdmatsunaga in forum Supplements
    Replies: 5
    Last Post: 08-20-2013, 11:06 PM
  2. Really weird effect from DHEA
    By jimmy jam in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 10-02-2009, 07:13 AM
  3. Weird effects from DHEA - advice plz
    By jimmy jam in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 07-21-2009, 08:01 PM
  4. Weird effect, possibly from yohimbine hcl
    By runner in forum Supplements
    Replies: 4
    Last Post: 03-04-2007, 12:24 AM
  5. Weird side effects from simple vitamins
    By liftinw8 in forum Nutrition / Health
    Replies: 4
    Last Post: 12-18-2006, 03:52 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in